# SDR AALA201809129006

- Difficulty date: August 24, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 39,073 hours, 18,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367520800200
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 151VG IN THE AFT CARGO BAY.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, AND IRM 9701, REV.H.
